# SDR SWIA200311704

- Difficulty date: January 3, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Aircraft time: 15,382 hours, 22,256 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Broken
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE RT MLG WOULD NOT RETRACT.  COMPLIED WITH QRH PROCEDURE.  CYCLED GEAR TWICE.  RETURNED TO SAN.  REMOVED AND REPLACED BROKEN HINGE ON RT MLG OUTBOARD FORWARD DOOR IAW EMB 120 MM 52-81-00.  ADJUSTED SEQUENCE VALVE PLUNGER AND SWUNG GEAR.  OPS CHECK GOOD.
